| Model Number |
40000-07T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber.
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: a sample was received and tested by our quality team.The set was separated upon receipt, which verified the customer's complaint.Visual analyses under microscope was then employed to determine root cause of failure- which was a lack of solvent at the tubing to drip chamber junction.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.A complaint history check was performed and this is the 9th related complaint reported with the defect/condition of separation with lot #20095694 regarding item #40000-07t h3 other text : see h.10.